# SDR SWAA2025050757093

- Difficulty date: April 10, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AND BTW STR26L AND STR27L AFT CARGO COMPARTMENT 2025-244195<[01] REPLACED ANGLE LOCATED BS 867 AND BETWEEN STRINGER 26L AND STRINGER 27L AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 149A8102 SHEET 18 REV-.;[02] REPLACED ANGLE LOCATED BS 867 AND BETWEEN STRINGER 26L AND STRINGER 27L AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 149A8102 SHEET 18 REV-.
